On the DoF Region of the MIMO Gaussian Two-User Interference Channel With an Instantaneous Relay

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 204
  • Download : 0
This paper studies inner and outer bounds on the degrees of freedom (DoF) region of the multi-antenna two-user Gaussian interference channel with an instantaneous relay (IR) or relay without delay. It is assumed that the two transmitters and the two receivers have M antennas, while the IR receives through Nr antennas and transmits through Nt antennas. In the proposed achievable scheme, which generalizes a known one for the case M = Nr = Nt to any (M, Nr, Nt), the IR performs memoryless linear operations on its received signal so as to neutralize interference at the receivers, and the beamforming matrices used by the IR and the transmitters are jointly designed. This joint design strictly outperforms known achievable schemes. Two outer bounds are derived. An information theoretic outer bound is obtained by giving the receivers or the IR genie side information, so that the DoF region of the resulting enhanced channel is known; this converse is valid for any type of processing at the IR and shows the optimality of the proposed achievable scheme for some (M, Nr, Nt). A linear processing outer bound is obtained when the IR is restricted to performs linear operations, without any memoryless restriction, on its received signal and shows the optimality of the proposed achievable scheme among all linear processing schemes at the IR. As a result of independent interest, the DoF region of the classical multi-antenna two-user Gaussian interference channel without relay when the channel matrices can have any structure is also derived, which generalized available DoF region results that were derived under certain assumptions on the structure of the channel matrices.
Publisher
IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Issue Date
2017-07
Language
English
Article Type
Article
Keywords

CAUSAL RELAY; FREEDOM; NETWORKS; NEUTRALIZATION; ALIGNMENT

Citation

IEEE TRANSACTIONS ON INFORMATION THEORY, v.63, no.7, pp.4453 - 4471

ISSN
0018-9448
DOI
10.1109/TIT.2017.2706763
URI
http://hdl.handle.net/10203/224860
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0